# SDR USAA20090612SB097

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3017790050
- Part serial: 10328
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 51,644 hours, 36,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHX, EN ROUTE TO DFW, CREW REPORTED THE NR 1 ENGINE EXPERIENCED A SURGE AND ROLL BACK TO FLIGHT IDLE.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE HIGH PRESSURE FUEL PUMP.  ALSO, REMOVED AND REPLACED THE NR 1 ENGINE MEC.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
